Pain In The Anus And Can Not Chapter After Taking Diarrhea Medicine?
… Initially my husband had diarrhea … Treatment at the health center and medicine (NeoDIAGON attapulgite ,, antasida doen)) After taking medicine only once, my husband could not have a problem … his anus was sick, just couldn’t sit … That’s how … … ???
Hello, thank you for the question to HealthReplies.com
First of all, you should explain first, since when the symptoms can not be defecated by your husband?
Basically attapulgite does have side effects, one of which is constipation or difficult bowel movements. Other side effects that can occur are flatulence, stomach discomfort, and nausea. For now, stop using the attapulgite. If indeed constipation occurs only 1-2 days, then you should do observations at home first. Try eating as usual, eating more fiber like vegetables and fruits, drinking more, and increasing physical activity. Do not try to defecate too hard (such as straining too hard when defecating or sitting / squatting for too long in the toilet), it can trigger hemorrhoids / hemorrhoids which one of the symptoms is pain in the anus as felt by your husband at this time. To help reduce pain in the anus, your husband can try to compress the anus with a cold compress, continue with a warm compress after the pain and swelling has lessened.
When it has been 3 days or more constipation occurs, the stomach feels more painful, the stomach looks increasingly bulging, your husband can not fart too, nausea and vomiting is great, there is fever, your husband should immediately go to the doctor immediately.
So much information from me, hopefully enough answer